Volume & Issue: Volume 3, Issue 1, January 2012, Pages 1-73 
Fixed point theorems for weakly contractive mappings on g-Metric spaces and a homotopy result

Pages 1-8

A Erduran; I. Altun


Weak and strong convergence theorems for a finite family of generalized asymptotically quasinonexpansive nonself-mappings

Pages 9-16

P. Yatakoat; S. Suantai


A unique common fixed point theorem for six maps in g-metric spaces

Pages 17-23

K. P. R. Rao; K. B. Lakshmi; Z. Mustafa


Common fixed point of generalized ($\psi$-$\varphi$)-weak contraction mappings

Pages 24-30

S. Moradi; E. Analoei


On the fine spectra of the Zweier matrix as an operator over the weighted sequence space $l_{p}(w)$

Pages 31-39

R. Lashkaripour; J. Fathi


On the approximate solution of Hosszus functional equation

Pages 40-44

B. Bouikhalene; J. M. Rassias; A. Charifi; S. Kabbaj


Some inequalities involving lower bounds of operators on weighted sequence spaces by a matrix norm

Pages 45-54

A. R. Moazzen; R. Lashkaripour


An analog of Titchmarsh's theorem for the Dunkl transform in the space $\mathrm{L}_{\alpha}^{2}(\mathbb{R})$

Pages 55-60

R. Daher; M. El Hamma


Application of He's homotopy perturbation method for solving Sivashinsky equation

Pages 61-67

M. Ghasemi; A. Davari; M. Fardi


Coupled systems of equations with entire and polynomial functions

Pages 68-73

M. Gil